| Catalog Number |
1804225-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D4: the udi is unknown because the lot number was not provided.The device was not returned for analysis.A review of the electronic lot history record (elhr) and similar incident query for this product was not performed because the lot number was not reported and the product was not returned for analysis.The investigation determined the reported difficulties and treatment appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat the heavily calcified left anterior descending (lad) artery.Pre-dilatation was performed with a 2.25 trek balloon.The xience skypoint stent delivery system (sds) was attempted to be advanced but it could not reach the lesion due to the anatomy so a 6fr non-abbott guide catheter extension was used to assist the device in reaching the lesion.The device was then pulled back to try and dilate the area more but there was resistance with the calcium and the stent dislodged from the delivery system.A balloon was advanced to the stent and deployed the stent in an area which was planned to be stented in the same procedure.Two other xience skypoint stents were used to complete the procedure without issue.There were no adverse patient sequela and there was no clinically significant delay in the procedure.No additional information was provided.